# SDR HEEA060430

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring Assy
- Part number: 206064904013
- Condition: Corroded
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING ASSY CORRODED UNDER NUTPLATE.  SCRAPPED AND REPLACED WITH SERVICEABLE PART.
